Legendrian Lens Space Surgeries


Creative Commons License

Geiges H., ONARAN S.

MICHIGAN MATHEMATICAL JOURNAL, vol.67, no.2, pp.405-422, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 67 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.1307/mmj/1522980162
  • Journal Name: MICHIGAN MATHEMATICAL JOURNAL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.405-422
  • Hacettepe University Affiliated: Yes

Abstract

We show that every tight contact structure on any of the lens spaces L(ns(2)-s+1, s(2)) with n >= 2 and s >= 1 can be obtained by a single Legendrian surgery along a suitable Legendrian realisation of the negative torus knot T (s,-(sn - 1)) in the tight or an overtwisted contact structure on the 3-sphere.